MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1590/s0004-282x1998000500022

Медицинская библиотека · Arquivos de neuro-psiquiatria · 1998

[Neuroleptic malignant syndrome: case report with recurrence associated with the use of olanzapine].

Hanel R A, Sandmann M C, Kranich M, De Bittencourt P R

Клинический случайСтатьяПеревод в очереди

Аннотация

The neuroleptic malignant syndrome (NMS) consists in an idiosyncratic reaction to neuroleptic drugs, probably related to a blockage of dopamine receptors in basal ganglia. Research criteria for diagnosing NMS from DSM-IV require severe rigidity and fever accompanied by 2 of 10 minor features including diaphoresis, dysphagia, tremor, incontinence, altered mentation, mutism, tachycardia, elevated or labile blood pressure, leukocytosis and elevation of creatine phosphokinase. From a clinical point of view, the NMS may range a large spectrum of presentations. Haloperidol is the most frequent drug associated with this syndrome. We report the case of a 30 year-old man who developed NMS at two different occasions, the first related to haloperidol and chlorpromazine and the second related to olanzapine, to our knowledge without previous mention in the indexed literature.

Для цитирования: Hanel R A, Sandmann M C, Kranich M, De Bittencourt P R. [Neuroleptic malignant syndrome: case report with recurrence associated with the use of olanzapine].. Arquivos de neuro-psiquiatria. 1998. DOI: 10.1590/s0004-282x1998000500022.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.